Über orthogonale und Bewegungsinvarianten von Linearformen

R. Weitzenböck

Mathematische Zeitschrift (1924)

  • Volume: 20, page 151-155
  • ISSN: 0025-5874; 1432-1823

How to cite


Weitzenböck, R.. "Über orthogonale und Bewegungsinvarianten von Linearformen." Mathematische Zeitschrift 20 (1924): 151-155. <http://eudml.org/doc/167790>.

author = {Weitzenböck, R.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {151-155},
title = {Über orthogonale und Bewegungsinvarianten von Linearformen},
url = {http://eudml.org/doc/167790},
volume = {20},
year = {1924},

AU - Weitzenböck, R.
TI - Über orthogonale und Bewegungsinvarianten von Linearformen
JO - Mathematische Zeitschrift
PY - 1924
VL - 20
SP - 151
EP - 155
LA - ger
UR - http://eudml.org/doc/167790
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.